U.S. doctors online nowAsk doctors free
NY
A 37-year-old male asked:

i take dilantin hydroxyzine geodon klonopins cyclobenzaprine morphinesulfate hydrocodone and i have severe anger depression anxiety i need a med that can relax me mentally and physically.tried lithium limictal seroquel problems got worse please help me?

2 doctor answers7 doctors weighed in
Dr. Mark Reynolds
Psychiatry 33 years experience
Suffering: I am very sorry you are in such distress. Hopefully you can speak to your prescribing physician soon regarding you needs. Many of the medications you describe can be helpful for some, but everyone is different and it can take time to find the correct dosage and sometimes the best combination of medications. I hope you are also working with a therapist on non pharmacologic ways to address your pain.
Dr. Ryan Miller
Anesthesiology 19 years experience
Lots of Meds: First of all i empathize with you. However i think you need to see a psychiatrist to review all your medications. Your could be self medicating because i wouldn't know any physician that would prescribe hydrocodone for depression. Klonopin (clonazepam) or Clonazepam actually in the long run causes depression or can make it much worse. You need 1 doctor to work with you. Be honest and then treatment can begin!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 25-year-old member asked:

I have been on neurontin, flexeril, and norco (hydrocodone and acetaminophen) for my back for years and I was wondering if there are other pill free ways that can help.?

2 doctor answers13 doctors weighed in
Dr. Haleh Agdassi
Physical Medicine and Rehabilitation 26 years experience
Yes: Although medications do play a role in managing low back pain, they do carry risks and side effects. There are other non medication treatment options. Regular non impact aerobic exercise (such as swimming, stationary bike), core strengthening, and stretching can be helpful. Being mindful of your posture. Alternative treatment options such as acupuncture may be helpful as well.
A 33-year-old member asked:

Taking 50mg lamictal. + 20mg Prozac (fluoxetine) +600mg ibuprofen for 1 yr.. Bad rash inner thighs past 3wks. Ketaconzole made worse. Now itchy all over. Help!?

2 doctor answers11 doctors weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
Needs exam: The fact that you were prescribed Ketoconazole Cream means the prescriber thought you had a fungus or yeast infection; the fact that it made the rash worse means the prescriber was wrong. It could be a reaction to Lamictal (or ibuprofen), or it could be one of several other conditions. You need to see a dermatogist and get a precise diagnosis.
Dr. Joseph Eastern
Dermatology 44 years experience
Provided original answer
Urgent care clinics always say "fungal" in that area, unfortunately; sorry you wasted money on an antifungal cream. No insurance is a bummer, alright; you can try 1% hydrocortisone cream, which is cheap and non-prescription. For the itching, Allegra (also non-prescription) is the best of the antihistamines (in my opinion) because it does not cause drowsiness. 30 or 60mg once a day as necessary.
Feb 28, 2012
A 21-year-old female asked:

I have hives joint pain short breath dry skin and hair tiredness some nausea confusion no concentration depression head aches. What could it be?

3 doctor answers20 doctors weighed in
Dr. Steven Machtinger
Allergy and Immunology 44 years experience
Hypothyroidism?: Report these symptoms to your internist or family practitioner. Your thyroid should be checked. About 10% of patients with hives also have thyroid dysfunction.
SC
A 50-year-old member asked:

Plake on brain, fatigue, WBC in urine, low grade fever, severe fatigue, muscle aches, neck pain, depression, get sick too easy?

1 doctor answer5 doctors weighed in
Dr. Rajesh Boorgu
Nephrology and Dialysis 27 years experience
Urine infection : Your question is somewhat broad but WBC in urine and fever definetely points to a urinary tract infection.
Dr. Neil Liebowitz
Psychiatry 39 years experience
Not sure what if "plake" means plaque. If so this is more serious and can be MS or a brain infection. Both can make you more prone to urinary tract infection, but this would be a second problem.
Apr 27, 2012
United Kingdom (Great Britain)
A 30-year-old male asked:

I am putting all my pulpatitions and anxiety down to use of regaine hair loss treatment which contains minoxidill.It has messed my life up.Could this be the cause as I've been of numerous websites with men stating the same thing?

2 doctor answers5 doctors weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
Probably not.: Contrary to what you read online, side effects from rogaine (minoxidil) are rare. There are many common causes of palpitations. You need to see your family doctor or a cardiologist and find out exactly what is causing them. It could be the rogaine (minoxidil), or just too much coffee - but it could be something more serious. Don't assume it's the rogaine (minoxidil).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.